# SDR SWAA960710

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND MOP SILL FLOOR STIFFENER ANGLE BS 967 TO 987.5 RBL 46, WL 207.  REPAIRED PER BOEING SRM.
